MAUDE Adverse Event Report: AMBU INC SUN MED; DISPOSABLE HYPERINFLATION SYSTEM, BAG AND MANOMETER H2O POP-OFF VALVE

AMBU INC SUN MED; DISPOSABLE HYPERINFLATION SYSTEM, BAG AND MANOMETER H2O POP-OFF VALVE
Model Number 900 000 614
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 09 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the pediatric patient experienced a delay in care due to the mis-assembly of the device (the bag was on the port for the mask and vice versa).The medical team gave the baby blow by while a different device was sourced.There was no reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d3.Additional information-investigation conclusion: d4; h2; h6.The product involved in the report was not returned for evaluation; however, the failure mode was investigated and the root cause was determined to be manufacturing related; processes and procedures are in place to prevent its reoccurrence, which includes improvements to the final assembly fixture and staff retraining.The device history record for lot 491078 was reviewed and the product was produced according to product specifications.All information reasonably known as of 08 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SUN MED
Common Device Name
DISPOSABLE HYPERINFLATION SYSTEM, BAG AND MANOMETER H2O POP-OFF VALVE
Manufacturer (Section D)
AMBU INC
6230 old dobbin ln ste 250
ste a
columbia MD 21045
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21999640
Report Number2028807-2025-00017
Device Sequence Number9483957
Product Code BZR
UDI-Device Identifier05707480137527
UDI-Public(01)05707480137527(10)491078(17)260610(11)240610
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K932709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model Number900 000 614
Device Lot Number491078
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/10/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown